MathSciNet Relay Station
MathSciNet bibliographic data
MR2259552 (2007g:93016) 93B15 (93A30 93B11 93B25)
Kaczorek, Tadeusz A realization problem for positive continuous-time systems with reduced numbers of delays. Int. J. Appl. Math. Comput. Sci. 16 (2006), no. 3, 325–331.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement